i am on the patch and i have been for about a year now i have never spotted, i had my period a week and a half ago and started spotting, im still taking the patch. why am i spotting if i should not have another period for another two weeks?
Welcome to ehealthforum,
The spotting that you describe could be due to breakthrough bleeding, hormonal imbalances, pregnancy etc. The exact cause can only be made out after careful evaluation. Consider visiting your doctor/gynecologist at the earliest for thorough examination and further evaluation to look for the underlying cause for the abnormal bleeding/spotting that you describe. Treatment as needed (based on examination findings and investigations results) would be started to help you control the bleeding/spotting and regulate your periods. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.